# SDR AC2A072787

- Difficulty date: March 27, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 45 hours
- Engine: Allsn 250C40B
- Engine time: 45 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 6871937
- Condition: Leaking
- Location: Engine
- Part time: 46 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK ON INBOARD SIDE OF NR 1 ENGINE. FOUND TUBE ASSY FROM CHECK VALVE TO GEAR BOX HOUSING WOULD NOT SEAT PROPERLY. REPLACED TUBE ASSY.
